Generalized Propensity Scores for Multiple Continuous Treatment Variables

Egger, Peter; von Ehrlich, Maximilian (2013). Generalized Propensity Scores for Multiple Continuous Treatment Variables. Economics letters, 119(1), pp. 32-34. Elsevier 10.1016/j.econlet.2013.01.006

[img] Text
1-s2.0-S0165176513000256-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (204kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics
11 Centers of Competence > Center for Regional Economic Development (CRED)

UniBE Contributor:

von Ehrlich, Maximilian

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics

ISSN:

0165-1765

Publisher:

Elsevier

Language:

English

Submitter:

Dino Collalti

Date Deposited:

05 Feb 2014 09:31

Last Modified:

12 Nov 2019 15:10

Publisher DOI:

10.1016/j.econlet.2013.01.006

BORIS DOI:

10.7892/boris.40293

URI:

https://boris.unibe.ch/id/eprint/40293

Actions (login required)

Edit item Edit item
Provide Feedback